I got the shot 2 weeks b4 my period. when my period was due it was a week late and it was only spotting without clots on and off around Jan 26 & 28 and Feb 2 & 3. I have been nauseous, cramping, having headaches, back pain and really tired.
Depo usually stops periods. It is possible that you are pregnant because you didn't wait long enough for unprotected sex, but early pregnancy does not have pain and cramps. The shot decreases your uterine lining and there is much less to bleed. You're probably just having side effects from the shot.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I had been on the depo shot since October 31 of 13 and I been off it since April 2014
Posted 28 Oct 2014 • 1 answer
Posted 17 Nov 2014 • 2 answers
Posted 8 Dec 2014 • 1 answer
Depo-Provera - I got my first shot 3 months ago and haven't had a period since, could I be pregnant?
Posted 24 Apr 2015 • 1 answer
Posted 9 Nov 2016 • 1 answer